# SDR UALA2013030801394

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 46,194 hours, 11,472 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Out Of Adjust
- Location: Overhead Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 19DEF DOOR LATCH BROKEN.  ADJUSTED OVERHEAD BIN HINGE.
